# SDR UIEA2020080431684

- Difficulty date: August 3, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 98,581 hours, 20,314 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fault Message
- Condition: False Activation
- Location: Exhaust Fan
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE AFT EQ EXHAUST FAN 2.  FIM FAULT TREE 21-26, FAULT TREE 808 CARRIED OOUT FOR AFT EQ EXHAUST FAN 2 AND MESSAGE CLEARED. NO FURTHER FAULTS NOTED AT THIS TIME.
